Translator Disclaimer
January 2019 Aspects of invariant submanifolds of a $f_\lambda$-Hsu manifold with complemented frames
Praveen Kumar Mathur, Pravin Kumar Srivastava
Tbilisi Math. J. 12(1): 45-54 (January 2019). DOI: 10.32513/tbilisi/1553565625

Abstract

In this paper, we have discussed the aspects of invariant sub manifolds of a $f_\lambda$-Hsu manifold with complemented frames. The relation between the integrability of Hsu-structure $F$ and that of manifold having $f_\lambda$-Hsu structure with complemented frames has been established. Some other results concerning the normality of $f_\lambda$-Hsu structure with complemented frames have also been obtained.

Citation

Download Citation

Praveen Kumar Mathur. Pravin Kumar Srivastava. "Aspects of invariant submanifolds of a $f_\lambda$-Hsu manifold with complemented frames." Tbilisi Math. J. 12 (1) 45 - 54, January 2019. https://doi.org/10.32513/tbilisi/1553565625

Information

Received: 10 August 2016; Accepted: 10 November 2018; Published: January 2019
First available in Project Euclid: 26 March 2019

zbMATH: 07172299
MathSciNet: MR3954218
Digital Object Identifier: 10.32513/tbilisi/1553565625

Subjects:
Primary: 53C15
Secondary: 53C50

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • January 2019
Back to Top